Alert archive / Washington / Gale Watches in 2021
Gale Watch 50, NWS Seattle, WA
NWS Seattle, WA issued this gale watch at Nov 7, 2021, 2:40 PM PST. It took effect at Nov 8, 2021, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 7, 2021, 2:40 PM PST (22:40 UTC)
- In effect from
- Nov 8, 2021, 10:00 AM PST
- Expired
- Nov 8, 2021, 2:53 AM PST
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted.
363 WHUS76 KSEW 072240 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 240 PM PST Sun Nov 7 2021 PZZ131-080645- /O.NEW.KSEW.SC.Y.0244.211108T1200Z-211109T0600Z/ /O.NEW.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ Central U.S. Waters Strait Of Juan De Fuca- 240 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, east winds 20 to 30 kt. For the Gale Watch, east to southeast winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 4 AM to 10 PM PST Monday. For the Gale Watch, from Monday evening through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ133-080645- /O.EXT.KSEW.SC.Y.0243.000000T0000Z-211109T0600Z/ /O.NEW.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ Northern Inland Waters Including The San Juan Islands- 240 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt. For the Gale Watch, south winds 25 to 35 kt possible. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Small Craft Advisory, until 10 PM PST Monday. For the Gale Watch, from Monday evening through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ130-080645- /O.EXT.KSEW.SC.Y.0239.000000T0000Z-211109T0600Z/ /O.NEW.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 240 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast winds 20 to 30 kt and seas 8 to 10 ft at 12 seconds. For the Gale Watch, east winds 30 to 40 kt and seas 9 to 11 ft at 10 seconds possible. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 10 PM PST Monday. For the Gale Watch, from Monday evening through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-153-156-170-173-176-080645- /O.EXT.KSEW.SC.Y.0239.000000T0000Z-211108T1800Z/ /O.NEW.KSEW.GL.A.0050.211108T1800Z-211110T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 240 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southwest winds 20 to 30 kt and seas 10 to 12 ft at 12 seconds. For the Gale Watch, south to southeast winds 35 to 45 kt and seas 10 to 12 ft at 11 seconds possible. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Small Craft Advisory, until 10 AM PST Monday. For the Gale Watch, from Monday morning through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ132-080645- /O.EXT.KSEW.SC.Y.0243.000000T0000Z-211109T0600Z/ /O.NEW.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 240 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast winds 20 to 30 kt. For the Gale Watch, south winds 25 to 35 kt possible. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 10 PM PST Monday. For the Gale Watch, from Monday evening through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ110-080645- /O.EXT.KSEW.SC.Y.0239.000000T0000Z-211109T1200Z/ Grays Harbor Bar- 240 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Combined seas 10 to 12 ft. Bar conditions rough. Maximum ebb currents will occur around 6 PM Sunday and 645 AM Monday. The evening ebb today will be very strong with breakers. * WHERE...Grays Harbor Bar. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ134-080645- /O.CON.KSEW.SC.Y.0243.000000T0000Z-211108T1200Z/ Admiralty Inlet- 240 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-080645- /O.CON.KSEW.SC.Y.0239.000000T0000Z-211108T1200Z/ Puget Sound and Hood Canal- 240 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...South winds 15 to 30 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
2 follow-up statements
877 WHUS76 KSEW 080401 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 801 PM PST Sun Nov 7 2021 PZZ133-081215- /O.CON.KSEW.SC.Y.0243.000000T0000Z-211109T0600Z/ /O.CON.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ Northern Inland Waters Including The San Juan Islands- 801 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt. For the Gale Watch, south winds 25 to 35 kt possible. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Small Craft Advisory, until 10 PM PST Monday. For the Gale Watch, from Monday evening through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ130-081215- /O.CON.KSEW.SC.Y.0239.000000T0000Z-211109T0600Z/ /O.CON.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 801 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast winds 20 to 30 kt. For the Gale Watch, south winds 30 to 40 kt and seas 9 to 11 ft at 11 seconds possible. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 10 PM PST Monday. For the Gale Watch, from Monday evening through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ131-081215- /O.CON.KSEW.SC.Y.0244.211108T1200Z-211109T0600Z/ /O.CON.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ Central U.S. Waters Strait Of Juan De Fuca- 801 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, east winds 20 to 30 kt. For the Gale Watch, south winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 4 AM to 10 PM PST Monday. For the Gale Watch, from Monday evening through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-153-156-170-173-176-081215- /O.CON.KSEW.SC.Y.0239.000000T0000Z-211108T1800Z/ /O.CON.KSEW.GL.A.0050.211108T1800Z-211110T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 801 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, south winds 20 to 30 kt and seas 10 to 11 ft at 12 seconds. For the Gale Watch, south winds 35 to 45 kt and seas 9 to 11 ft at 11 seconds possible. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Small Craft Advisory, until 10 AM PST Monday. For the Gale Watch, from Monday morning through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ132-081215- /O.CON.KSEW.SC.Y.0243.000000T0000Z-211109T0600Z/ /O.CON.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 801 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast winds 20 to 30 kt. For the Gale Watch, south winds 25 to 35 kt possible. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 10 PM PST Monday. For the Gale Watch, from Monday evening through Tuesday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ110-081215- /O.CON.KSEW.SC.Y.0239.000000T0000Z-211109T1200Z/ Grays Harbor Bar- 801 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Combined seas 10 to 12 ft. Bar conditions rough. Maximum ebb currents will occur around 645 AM and 7 PM Monday. The evening ebb will be very strong with breakers. * WHERE...Grays Harbor Bar. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ134-081200- /O.CON.KSEW.SC.Y.0243.000000T0000Z-211108T1200Z/ Admiralty Inlet- 801 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-081200- /O.CON.KSEW.SC.Y.0239.000000T0000Z-211108T1200Z/ Puget Sound and Hood Canal- 801 PM PST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
209 WHUS76 KSEW 081053 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 253 AM PST Mon Nov 8 2021 PZZ133-081900- /O.CON.KSEW.SC.Y.0243.000000T0000Z-211109T0600Z/ /O.UPG.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ /O.NEW.KSEW.GL.W.0077.211109T0600Z-211110T0000Z/ Northern Inland Waters Including The San Juan Islands- 253 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt, shifting to the southwest Tuesday morning. For the Small Craft Advisory, southeast winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Gale Warning, from 10 PM this evening to 4 PM PST Tuesday. For the Small Craft Advisory, until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-081900- /O.CON.KSEW.SC.Y.0244.211108T1200Z-211109T0600Z/ /O.UPG.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ /O.NEW.KSEW.GL.W.0077.211109T0600Z-211110T0000Z/ Central U.S. Waters Strait Of Juan De Fuca- 253 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY... * WHAT...For the Gale Warning, east winds 30 to 40 kt, shifting to the west early Tuesday morning. For the Small Craft Advisory, east winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 10 PM this evening to 4 PM PST Tuesday. For the Small Craft Advisory, until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-081900- /O.CON.KSEW.SC.Y.0239.000000T0000Z-211109T0600Z/ /O.UPG.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ /O.NEW.KSEW.GL.W.0077.211109T0600Z-211110T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 253 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt, shifting to the northwest early Tuesday morning. For the Small Craft Advisory, southeast winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 10 PM this evening to 4 PM PST Tuesday. For the Small Craft Advisory, until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-081900- /O.CON.KSEW.SC.Y.0239.000000T0000Z-211108T1800Z/ /O.UPG.KSEW.GL.A.0050.211108T1800Z-211110T0000Z/ /O.NEW.KSEW.GL.W.0077.211108T1800Z-211110T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 253 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST TUESDAY... * WHAT...For the Gale Warning, south winds 35 to 45 kt and seas 11 to 13 ft at 12 seconds. For the Small Craft Advisory, south winds 20 to 30 kt and seas 9 to 11 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Gale Warning, from 10 AM this morning to 4 PM PST Tuesday. For the Small Craft Advisory, until 10 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-081900- /O.CON.KSEW.SC.Y.0243.000000T0000Z-211109T0600Z/ /O.UPG.KSEW.GL.A.0050.211109T0600Z-211110T0000Z/ /O.NEW.KSEW.GL.W.0077.211109T0600Z-211110T0000Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 253 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY... * WHAT...For the Gale Warning, southeast winds 30 to 40 kt, shifting to the west early Tuesday morning. For the Small Craft Advisory, southeast winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 10 PM this evening to 4 PM PST Tuesday. For the Small Craft Advisory, until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ134-081900- /O.CON.KSEW.SC.Y.0243.000000T0000Z-211108T1200Z/ /O.NEW.KSEW.SC.Y.0245.211109T0000Z-211110T0000Z/ Admiralty Inlet- 253 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST TUESDAY... * WHAT...For the first Small Craft Advisory, south winds 15 to 25 kt. For the second Small Craft Advisory, south winds 20 to 30 kt. * WHERE...Admiralty Inlet. * WHEN...For the Small Craft Advisory, until 4 AM PST early this morning. For the Small Craft Advisory, from 4 PM this afternoon to 4 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-081900- /O.CON.KSEW.SC.Y.0239.000000T0000Z-211108T1200Z/ /O.EXB.KSEW.SC.Y.0243.211109T0000Z-211110T0000Z/ Puget Sound and Hood Canal- 253 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST TUESDAY... * WHAT...For the first Small Craft Advisory, south winds 15 to 25 kt. For the second Small Craft Advisory, south winds 20 to 30 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...For the Small Craft Advisory, until 4 AM PST early this morning. For the Small Craft Advisory, from 4 PM this afternoon to 4 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-081900- /O.EXT.KSEW.SC.Y.0239.000000T0000Z-211110T0000Z/ Grays Harbor Bar- 253 AM PST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST TUESDAY... * WHAT...Combined seas around 10 ft. Bar conditions rough. Maximum ebb currents will occur around 645 AM and 7 PM Monday. The evening ebb will be very strong with breakers. * WHERE...Grays Harbor Bar. * WHEN...Until 4 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Nov 7, 9:06 AM PST, 5 hours 34 minutes earlier.
Area forecast discussion, Nov 7, 9:06 AM PST, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
906 AM PST Sun Nov 7 2021
.SYNOPSIS...Showers continuing through tonight as upper level
trough moves through the area. The threat of thunderstorms
will continue mainly offshore and along the coast. The next
frontal system will move through Tuesday. Unsettled for mid week,
and then a possible atmospheric river scenario Thursday into
Friday.
&&
.SHORT TERM /TODAY THROUGH TUESDAY/...Satellite imagery shows
cumulus field over Western Washington extending for hundreds of
miles offshore. A couple of lightning strikes off of Cape Flattery
and another along the North Oregon coast in the last hour.
Temperatures around Western Washington at 9 am/17z in the lower
to mid 40s.
Little change in the forecast today with showers continuing across
the area. Best chance of thunderstorms will remain along the
coast. Snow levels remaining near 3000 feet with a few more inches
of snow in the mountains. Highs will mostly be in the mid and
upper 40s.
Upper level trough axis moving through later tonight. There will
be an increase in shower activity with the trough axis. Will add
the Central Washington Cascades to the advisory for 4 to 8 inches
of new snow beginning late this afternoon through the early
morning hours. Will also extend the current advisories to 4 am
Monday morning. Another 6 to 12 inches of snow possible at Mount
Rainier and Mount Baker from this morning through early Monday
morning.
A little break in the action Monday before the next system arrives
Tuesday with the rain and wind associated with the front picking
up Monday night.
No changes to the forecast outside of the addition and extension
of the advisories for the Cascades this morning. Felton
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...Previous discussion
follows. By mid week an upper level ridge will attempt to build
into the area. For Wednesday and the first portion of Thursday,
this will give us a break from full on weather systems moving
through. Just a few disturbances that could give us some more
light rain. However, as the ridge builds the storm track of lows
in the Pacific will be headed for the Washington coast. Ensembles
and deterministic models pretty much all agree that we are looking
at a possible atmospheric river event by late Thursday into
Friday.
Butwin
&&
.AVIATION...Broad upper trough offshore with southwest flow aloft
continuing over Western Washington. The air mass is moist and
somewhat unstable. An upper level disturbance will move onshore
later today to enhance shower activity. Ceilings will remain a mix
between VFR and MVFR. Gusty S/SW surface winds continuing before
easing late tonight.
KSEA...A mix of MVFR and VFR ceilings with scattered showers.
Surface winds southerly 10 gusting 20 knots...easing late tonight.
27
&&
.MARINE...An active weather pattern will remain in place over the
Pacific Northwest over the next week. Several weak troughs near the
surface will pass across area waters through the remainder of the
weekend and into early next week as an upper trough influences the
area. Can generally expect SCA level winds for most waters today and
tonight. It's possible some of the northern interior waters could
reach gale today, but forecast confidence is currently too low to
upgrade. Winds may subside some for a short period of time on Monday
before quickly picking up again Monday evening and Tuesday as a very
strong area of low pressure migrates towards Haida Gwaii. Currently
anticipate gales over the coastal waters and perhaps the northern
interior waters, but regardless, all waters should experience breezy
to locally winds out of the S/SE. Winds look to continue to remain
breezy on Wednesday out of the S, with the potential to finally ease
some late in the week.
Seas are expected to hover between 10-12 ft through the remainder of
the weekend and largely through the first half of the upcoming week.
Kovacik
&&
.HYDROLOGY...No river flooding is expected through Wednesday.
Possible heavy rain combined with rising snow levels will put
rivers under pressure late Thursday into next weekend. Felton
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 4 AM PST Monday for Cascades of
Pierce and Lewis Counties-Cascades of Whatcom and Skagit
Counties.
Winter Weather Advisory from 4 PM this afternoon to 4 AM PST
Monday for Cascades of Snohomish and King Counties.
Coastal Flood Advisory from noon today to 4 PM PST this
afternoon for Central Coast-North Coast.
PZ...Small Craft Advisory until 4 AM PST Monday for Admiralty Inlet-
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From Cape Flattery To James Island Out 10
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville To
Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm-Grays Harbor Bar-
Northern Inland Waters Including The San Juan Islands-Puget
Sound and Hood Canal.
Small Craft Advisory until 10 PM PST this evening for East
Entrance U.S. Waters Strait Of Juan De Fuca-West Entrance
U.S. Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 7:30 PM PDT | Coastal Flood Advisory | SEW | 22 hr | |
| Nov 7, 2:40 PM PST | Small Craft Advisory | SEW | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.